# SDR DALA2022091506142

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737
- Aircraft serial: 31926
- Aircraft time: 28,350 hours, 10,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9061294) DURING INSPECTION FOUND ECONOMY COMFORT ROWS 10-15 LEFT SIDE, EMERGENCY LIGHSTS INOP. REMOVED & REPLACED BATTERY PACK 'M1676' AS PER B737 AMM 33-51-06. OPS TEST GOOD.
